Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 99, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 25, 2013, 2:43 AM CDT for 9 counties in Kansas. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 2:43 AM CDT (07:43 UTC)
- Expired
- Jun 25, 2013, 3:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Morris County, KS, Ottawa County, KS, Republic County, KS, Riley County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 117 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:44 AM CDT | TSTM WND GST 69 | Concordia, KS | |
| Jun 25, 3:07 AM CDT | HAIL 1.75 | Minneapolis, KS | ALSO HAD 1.5 INCHES OF RAIN IN 30 MINUTES. 1.5 INCH TREE LIMBS DOWN. |
| Jun 25, 3:15 AM CDT | TSTM WND DMG | Ese Minneapolis, KS | SIX INCH TREE LIMBS DOWN. TIME ESTIMATED. |
| Jun 25, 3:15 AM CDT | TSTM WND GST 63 | Sse Minneapolis, KS | ALSO REPORTING FOUR INCHES OF STANDING WATER ON STATE HIGHWAY 106 IN MINNEAPOLIS. |
| Jun 25, 3:35 AM CDT | HAIL 1 | Nw Bennington, KS | DELAYED REPORT. QUARTER SIZE HAIL ABOUT HALFWAY BETWEEN BENNINGTON AND MINNEAPOLIS. TIME RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
798
WUUS53 KTOP 250743
SVRTOP
KSC027-029-041-061-127-143-157-161-201-250830-
/O.NEW.KTOP.SV.W.0099.130625T0743Z-130625T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
243 AM CDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN NORTH CENTRAL KANSAS...
CLOUD COUNTY IN NORTH CENTRAL KANSAS...
NORTHERN DICKINSON COUNTY IN CENTRAL KANSAS...
GEARY COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...
WESTERN RILEY COUNTY IN NORTHEAST KANSAS...
SOUTHWESTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 330 AM CDT
* AT 239 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FORMOSO TO 7 MILES SOUTH OF ENTERPRISE...AND MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CONCORDIA...BELLEVILLE...JUNCTION CITY...CLAY CENTER...COURTLAND...
ENTERPRISE...LONGFORD...NORWAY...MILTONVALE...AURORA...OAK HILL...
WOODBINE...MOONLIGHT...SCANDIA...REPUBLIC...CHAPMAN...IDANA...
CLYDE...WHITE CITY AND WAKEFIELD.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 304.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9793 4000 9747 3879 9650 3878 9738
3896 9738 3896 9794
TIME...MOT...LOC 0743Z 253DEG 41KT 3976 9793 3881 9708
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
816
WWUS53 KTOP 250801
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
301 AM CDT TUE JUN 25 2013
KSC027-029-041-061-127-143-157-161-201-250830-
/O.CON.KTOP.SV.W.0099.000000T0000Z-130625T0830Z/
RILEY-REPUBLIC-OTTAWA-MORRIS-CLAY-CLOUD-DICKINSON-GEARY-WASHINGTON-
301 AM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
WASHINGTON...GEARY...NORTHERN DICKINSON...CLOUD...CLAY...NORTHWESTERN
MORRIS...OTTAWA...REPUBLIC AND WESTERN RILEY COUNTIES UNTIL 330 AM
CDT...
AT 258 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARDY TO 6 MILES WEST OF WOODBINE...AND MOVING EAST AT
25 MPH. AT 244 AM...THE CONCORDIA ASOS REPORTED A WIND GUST OF 66
MPH. TREE DAMAGE HAS ALSO BEEN REPORTED WITH THIS LINE OF STORMS.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...CLAY CENTER...JUNCTION CITY...REPUBLIC...WOODBINE...
MOONLIGHT...CHAPMAN...IDANA...CLYDE...AGENDA...WHITE CITY...VINING...
WAKEFIELD...MORGANVILLE...CLIFTON...CUBA...MUNDEN...MILFORD LAKE...
MILFORD AND GRANDVIEW PLAZA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 304.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9793 4000 9747 3879 9650 3878 9738
3896 9738 3896 9794
TIME...MOT...LOC 0800Z 253DEG 41KT 3997 9791 3882 9703
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:16 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 25, 12:16 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1216 AM CDT TUE JUN 25 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 350 PM CDT MON JUN 24 2013 SCATTERED CONVECTION CONTINUES ACROSS NORTH CENTRAL AND NORTHEAST KANSAS THIS AFTERNOON IN AN UNCAPPED ATMOSPHERE. A SMALL WAVE WAS MOVING THROUGH CENTRAL KANSAS THIS AFTERNOON AT 19Z AND A THETA RIDGE FROM SOUTHWEST TO NORTHEAST ACROSS THE STATE. A STRONGER SHORTWAVE WAS MOVING INTO NEW MEXICO THIS AFTERNOON. THERE MAY BE A LULL OUT IN NORTH CENTRAL KANSAS THIS EVENING BUT WITH THE SHORTWAVE MOVING OUT OF NEW MEXICO AND STORMS MOVING OUT OF THE HIGH PLAINS AS STORMS DEVELOP ALONG THE DRYLINE LATER THIS EVENING AND OVERNIGHT. HIGH THETA-E AIR WILL CONTINUE TO BE ADVECTED INTO NORTHEAST KANSAS TONIGHT AS THE LOW LEVEL JET INCREASES. GOOD MOISTURE FETCH SHOWING UP FROM OLD MEXICO INTO THE CENTRAL PLAINS ON SATELLITE WATER VAPOR IMAGERY. SHEAR IS FORECAST TO BE IN THE 20 TO 30 KT RANGE TONIGHT ESPECIALLY OUT IN THE WESTERN COUNTIES AND ALONG THE BORDER WITH NEBRASKA. IN GENERAL LEFT SMALL POPS FOR MOST OF THE NIGHT. AGAIN HEAVY RAINFALL IS POSSIBLE AS WELL AS HAIL AND WIND. NAM IS A BIT TOO QUICK WITH THE PROGRESSION OF THE NEW MEXICO WAVE NORTHEAST BY ABOUT 6 HOURS. OUTFLOW BOUNDARIES MAY AGAIN BE A FOCUS FOR SCATTERED THUNDERSTORMS LATE TONIGHT AND EARLY TUESDAY MORNING. THERE IS SOME MODEL CONSENSUS FOR A CHANCE OF THUNDERSTORMS IN THE FAR EAST EARLY TUESDAY. TEMPERATURES WILL BE ON THE WARM SIDE AGAIN TONIGHT WITH MID 70S COMMON. HIGHS ON TUESDAY MAY REACH NEAR 100 NEAR CENTRAL KANSAS WITH MID 90S IN THE EAST. PRESSURE GRADIENT TIGHTENS EAST OF THE SURFACE TROUGH AXIS FROM SOUTHWEST KANSAS TO EASTERN NEBRASKA. WINDS SHOULD STAY UP TONIGHT AS BOUNDARY LAYER REMAINS WELL MIXED...THEN INCREASE AGAIN TUESDAY MORNING. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 350 PM CDT MON JUN 24 2013 WEAK SHORTWAVE TROUGH SHOULD MOVE OFF TO THE EAST OF THE CWA TUESDAY NIGHT SO WILL MAINTAIN A DRY FCST WITH VEERING LLVL WINDS THROUGH THE NIGHT AND NORTH NORTHWESTERLY JUST OF THE SFC ON WEDNESDAY. THIS SHOULD KEEP TEMPS FROM GETTING MUCH WARMER THAN THE HIGHS ON TUESDAY. HOWEVER AS THE FLOW BECOMES MORE SOUTHWESTERLY ON THURSDAY...HIGH TEMPS MAY COME BACK UP ANOTHER DEGREE OR TWO FROM WEDNESDAY RANGING FROM NEAR 95 FAR NORTHEAST TO 100-102 IN THE OTTAWA AND DICKINSON COUNTY AREA. HOWEVER...HEAT INDICES WILL COMMONLY BE IN THE 100-105 DEGREE RANGE FOR WEDNESDAY AND THURSDAY. WITH A SUBSTANTIAL EML IN PLACE THROUGH THIS PERIOD AND A LACK OF SIGNIFICANT FORCING...WILL KEEP FCST DRY AS WELL WITH MOSTLY SUNNY/CLEAR SKIES. BY THURSDAY AFTERNOON AND ESPECIALLY THURSDAY NIGHT...MODELS STILL DEVELOPING CONVECTION ACROSS THE NORTH AS MOISTURE AXIS WHICH WAS EARLIER SHUNTED OFF TO THE EAST...IS ADVECTED BACK INTO THE CWA WITHIN A CONVERGENCE ZONE ALONG A WEAK BOUNDARY DROPPING SOUTHWARD. THERE IS SOME TIMING/FORCING LOCATION DIFFERENCES BETWEEN MODELS...BUT THERE IS ENOUGH CONSENSUS TO GO WITH A SLIGHT CHANCE FOR AFTERNOON CONVECTION IN THE NORTHEAST...SPREADING SOUTHEASTWARD THURSDAY NIGHT. WILL KEEP THE HIGHEST POPS...NEAR 40 PERCENT OVER THE FAR NORTHEAST. WILL END PRECIP CHANCES ACROSS THE AREA BY THE DAYTIME ON FRIDAY AS THE BOUNDARY MOVES SOUTHWARD. THIS WILL ALSO MARK THE BEGINNING OF A GRADUAL DECLINE IN BOTH TEMPERATURES AND DEWPOINTS AS A LARGE SCALE UPPER TROUGH DEEPENS THROUGH THE WEEKEND OVER THE EASTERN CONUS. DEWPOINTS WILL COMMONLY BE IN THE UPPER 50S TO LOWER 60S. HIGHS THROUGH THE WEEKEND WILL RANGE FROM THE UPPER 80S TO LOWER 90S SATURDAY TO THE MIDDLE TO UPPER 80S SUNDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1116 PM CDT MON JUN 24 2013 TRACKING SCT TSRA EXITING EASTWARD PAST KTOP/KFOE. MAY SEE SOME LINGERING RAIN SHOWERS AT THESE SITES FOR THE NEXT FEW HOURS. CLOUD BASES ARE NEAR 7 KFT AND EXPECT CIGS TO STAY IN VFR STATUS AT KTOP/KFOE/KMHK. STRONG SOUTH WINDS SHOULD CONTINUE TO BLOW BETWEEN 20 AND 25 KTS SUSTAINED WITH GUSTS UP TO NEAR 30 KTS. IF WINDS ARE ABLE TO WEAKEN BLO 10 KTS OVERNIGHT...LLWS MAY BE POSSIBLE AS SOUNDING PROFILERS SHOW STRONG LOW LEVEL WINDS JUST OFF THE SFC APPROACHING 50 KTS. SHORT TERM TEMPO FOR WINDS AND SHOWERS AT TOP/FOE. AFT 15Z ALL MENTION OF PRECIPITATION CLEARS THE AREA WITH BKN MID LEVEL CLOUDS AND SOUTH WINDS INCREASING AGAIN AOA 15 KTS WITH GUSTS AOA 20 KTS. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...53 LONG TERM...63 AVIATION...BOWEN
Hazardous weather outlook, Jun 24, 4:52 PM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 452 PM CDT MON JUN 24 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-252200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 451 PM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING AND AGAIN AFTER MIDNIGHT TONIGHT. SOME STORMS MAY BE SEVERE ACROSS NORTH CENTRAL AND NORTHEAST KANSAS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN HAZARDS. LOCALLY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS IN NORTHEAST KANSAS ON TUESDAY MORNING...MAINLY EAST OF HIGHWAY 75 AND NORTH OF INTERSTATE 70. AFTERNOON HEAT INDICES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES TUESDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY NIGHT ESPECIALLY ACROSS NORTHEAST AND EAST CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 24, 9:43 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
943 PM CDT MON JUN 24 2013
KSZ034-250315-
OTTAWA-
943 PM CDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA COUNTY...
THROUGH 1015 PM CDT...A SMALL AREA OF POTENTIALLY STRONG WINDS WILL
MOVE NORTHEAST AT 25 MPH ACROSS PORTIONS OF OTTAWA COUNTY. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THAT STRONG WINDS IN EXCESS
OF 50 MPH MAY BE POSSIBLE. THIS AREA OF STRONG WIND HAS CAUSED TREE
AND POWER LINE DAMAGE IN PARTS OF LINCOLN COUNTY. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE MINNEAPOLIS...TESCOTT...CULVER...
ADA...BENNINGTON...NILES AND WELLS.
&&
LAT...LON 3921 9793 3931 9741 3930 9737 3896 9737
3895 9778 3896 9794
TIME...MOT...LOC 0241Z 245DEG 23KT 3910 9771
BARJENBRUCHSpecial weather statement, Jun 25, 1:17 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
117 AM CDT TUE JUN 25 2013
KSZ037-038-054-055-250700-
LYON-MORRIS-OSAGE-WABAUNSEE-
117 AM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE...SOUTHEASTERN
MORRIS...NORTHERN LYON AND SOUTHERN WABAUNSEE COUNTIES...
THROUGH 200 AM CDT...RAIN SHOWERS WILL CONTINUE TO MOVE NORTHEAST
ACROSS NORTHERN LYON INTO SOUTHERN WABAUNSEE AND WESTERN OSAGE
COUNTIES. AHEAD OF THESE SHOWERS...RADAR INDICATES AN AREA OF
STRONG WINDS...LIKELY IN EXCESS OF 50 MPH...ALSO MOVING NORTHEAST.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 134 AND 159
COULD ALSO BE AFFECTED...AS WELL AS RESIDENTS OF ALLEN AND DUNLAP.
&&
LAT...LON 3851 9636 3852 9636 3852 9639 3854 9653
3887 9636 3880 9579 3848 9608
TIME...MOT...LOC 0615Z 180DEG 0KT 3880 9636Local storm report, Jun 25, 1:24 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
124 AM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM TSTM WND GST 3 S BUSHONG 38.60N 96.26W
06/25/2013 E80 MPH LYON KS PUBLIC
&&Local storm report, Jun 25, 2:03 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
203 AM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND GST ABILENE 38.92N 97.21W
06/25/2013 M59 MPH DICKINSON KS AWOS
&&Special weather statement, Jun 25, 2:22 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 222 AM CDT TUE JUN 25 2013 KSZ058-059-250800- ANDERSON-COFFEY- 222 AM CDT TUE JUN 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ANDERSON AND COFFEY COUNTIES... THROUGH 300 AM CDT...A LINE OF SHOWERS AND EMBEDDED THUNDER WILL MOVE EAST AT 35 MPH ACROSS PORTIONS OF ANDERSON AND COFFEY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING STRONG WINDS AROUND 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE WAVERLY...WESTPHALIA...COLONY...HARRIS...LONE ELM...GARNETT...GARNETT AIRPORT...KINCAID AND GREELEY. && LAT...LON 3842 9595 3837 9509 3805 9510 3804 9594 TIME...MOT...LOC 0722Z 256DEG 32KT 3825 9567
Local storm report, Jun 25, 2:42 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
242 AM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM TSTM WND GST CONCORDIA 39.57N 97.66W
06/25/2013 M66.00 MPH CLOUD KS ASOS
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:43 PM CDT | Special Weather Statement | TOP | Ottawa | 32 min |
| Jun 25, 1:17 AM CDT | Special Weather Statement | TOP | Lyon | 43 min |
| Jun 25, 1:20 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Osage, Wabaunsee | 40 min |
| Jun 25, 1:58 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 32 min |
| Jun 25, 2:07 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Geary, Morris, Ottawa | 38 min |
| Jun 25, 2:22 AM CDT | Special Weather Statement | TOP | Anderson, Coffey | 38 min |
| Jun 25, 3:15 AM CDT | Areal Flood Advisory | TOP | Ottawa | 2 hr |
| Jun 25, 3:21 AM CDT | Special Weather Statement | TOP | Wabaunsee | 39 min |
| Jun 25, 3:29 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa, Republic, Washington | 46 min |
| Jun 25, 4:08 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 37 min |
| Jun 25, 4:44 AM CDT | Special Weather Statement | TOP | Dickinson | 31 min |
| Jun 25, 6:16 AM CDT | Special Weather Statement | TOP | Marshall | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.